# SDR C8GA20090297

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 63,555 hours, 33,723 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN "A" MX CHECK, CORROSION WAS NOTED ON THE RT HORIZ STAB  T/E UPPER BEAM APPROX 24" FROM HORIZ TIP.  CORROSION WAS EVALUATED AND REMOVED, INSTALLED PERMANENT REPAIR 2024 T3 .063" DIM 3" X 12". NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
